Geometry & Topology, Vol. 7 (2003) Paper no. 28, pages 965--999.

A non-abelian Seiberg-Witten invariant for integral homology 3-spheres

Yuhan Lim

Abstract. A new diffeomorphism invariant of integral homology 3-spheres is defined using a non-abelian 'quaternionic' version of the Seiberg-Witten equations.

Keywords. Seiberg-Witten, 3-manifolds

AMS subject classification. Primary: 57R57. Secondary: 57M27.

DOI: 10.2140/gt.2003.7.965

E-print: arXiv:math.DG/0310401

Submitted to GT on 9 January 2003. (Revised 10 December 2003.) Paper accepted 19 December 2003. Paper published 21 December 2003.

Notes on file formats

Yuhan Lim
Dept of Mathematics, Univ of California
Santa Cruz, CA 95064, USA

GT home page

EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. They reflect the state of 21 Apr 2006. For the current production of this journal, please refer to